# SDR ASOA2013012302875

- Difficulty date: December 27, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 23,739 hours, 21,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 349-379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FLOOR SILL PLATE UPPER SURFACE CORRODED FS 349.00 TO FS 379.00.  REMOVED RT SIDE FLOOR SILL PLATE, PN: 601R31148-135 IAW SRM 51-42-06.  REPAIRED RT FLOOR SILL, PN 601R31148-135 IAW REO 601R-53-21-2397.
